MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference nr: (b)(4).Investigation outcome: based on the logfile analysis, the sequence of technical events and faults consistently indicates an unstable power supply during device start-up and operation.Multiple voltage-related faults, including voltage out of tolerance and ambient failure detections, occurred alongside sensor, alarm, and emergency-off related defects.The delayed registration of the 3v3, 5v, and 12v rails, together with the complete absence of the 3v3 backup voltage in the error log, further supports the presence of a fundamental power integrity issue.The observed fault pattern is therefore most likely associated with a defective control board.Replacing the control board is expected to restore correct voltage supply and resolve the reported failures.The technician on site was instructed to exchange the control board to solve the problem.However, no feedback has been received.This case is considered as closed.
 
Event or Problem Description
Hamilton medical ag received the following event description: "while using this t1, the messages ¿blower failure¿ and ¿ventilation interrupted¿ suddenly appeared, and the alarm continued to sound.Because the hospital staff immediately replaced the ventilator, the patient was not harmed.".

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
christof müller
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24342439
Report Number3001421318-2026-00069
Device Sequence Number13220604
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public(01)07630002801850(11)200626(240)161006
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161006
Device Catalogue Number161006
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown